MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION AUTOCLAVABLE INTERNAL HANDLES; INTERNAL PADDLE

ZOLL MEDICAL CORPORATION AUTOCLAVABLE INTERNAL HANDLES; INTERNAL PADDLE
Model Number 8011-0501-01
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the associated defibrillator failed to discharge using these internal paddles.Complainant indicated that the clinician obtained another set of paddles to continue treating the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The internal handles were returned to zoll medical corporation; the malfunction was duplicated and attributed to a defective discharge button on the paddle.The internal handles were deemed unrepairable.Therefore, replacement internal handles were sent to the customer.Analysis for reports of this type has not identified an increase in trend.

Brand Name
AUTOCLAVABLE INTERNAL HANDLES
Common Device Name
INTERNAL PADDLE
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key7927199
Report Number1220908-2018-02816
Device Sequence Number2052485
Product Code LDD
UDI-Device Identifier00847946022433
UDI-Public00847946022433
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K963781
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8011-0501-01
Device Catalogue Number8011050101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/12/2018
Supplement Date Received by Manufacturer09/12/2018
Initial Report FDA Received Date10/02/2018
Supplement Report FDA Received Date11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1